# SDR DALA14027950680

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 69,401 hours, 31,839 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE SIDE SKIN LIGHT INOPERATIVE.  T/S IAW WDM 33-51-14 FOUND BROKEN WIRE FROM D5526 TO POWER SUPPLY PIN 13 W354-0013-16 REPAIR IAW CHAT 20.  OPS CHECKED GOOD.
